RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 2(254), Pages 183–213 (Mi umn2433)  

This article is cited in 3 scientific papers (total in 4 papers)

My journey in science (proposed report to the Moscow Mathematical Society)

L. V. Kantorovich


Full text: PDF file (2595 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:2, 233–270

Bibliographic databases:

MSC: 01A70

Citation: L. V. Kantorovich, “My journey in science (proposed report to the Moscow Mathematical Society)”, Uspekhi Mat. Nauk, 42:2(254) (1987), 183–213; Russian Math. Surveys, 42:2 (1987), 233–270

Citation in format AMSBIB
\Bibitem{Kan87}
\by L.~V.~Kantorovich
\paper My journey in science (proposed report to the Moscow Mathematical Society)
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 2(254)
\pages 183--213
\mathnet{http://mi.mathnet.ru/umn2433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=898626}
\zmath{https://zbmath.org/?q=an:0631.01025|0626.01029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..233K}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 2
\pages 233--270
\crossref{https://doi.org/10.1070/RM1987v042n02ABEH001311}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M112100006}


Linking options:
  • http://mi.mathnet.ru/eng/umn2433
  • http://mi.mathnet.ru/eng/umn/v42/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Appl. Industr. Math., 3:1 (2009), 96–106  mathnet  crossref  mathscinet
    2. S. S. Kutateladze, “Mathematics and economics of Leonid Kantorovich”, Siberian Math. J., 53:1 (2012), 1–12  mathnet  crossref  mathscinet  isi  elib  elib
    3. S. S. Kutateladze, “Mathematics and economics in the legacy of Leonid Kantorovich”, Vladikavk. matem. zhurn., 14:1 (2012), 7–21  mathnet
    4. A. M. Vershik, S. S. Kutateladze, S. P. Novikov, “Leonid Vital'evich Kantorovich (on the 100th anniversary of his birth)”, Russian Math. Surveys, 67:3 (2012), 589–597  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1198
    Full text:738
    References:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019